# SDR COMA9610064

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MLG INTRANSIT LIGHT REMAINED ON WHEN LANDING GEAR EXTENDED.  COULD NOT DUPLICTE DISCREPANCY.  SUSPECT ICE ON LANDING GEAR.  CLEANED LANDING GEAR.
